# SDR FDEA200911043849

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024T3025C
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR5 L/E SLAT, T/E WEDGE, OTBD END, IS DELAMINATED.  REPAIRED LT WING, NR 5 L/E SLAT, IAW SRM 57-43-02; BONDED DOUBLER REPAIR. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
